I have been on Lexapro since January but last Sunday I ran out of them and I hadn't had any since. Yesterday I started having heart palpitations, really bad anxiety, depression and nauseoua. I called and got a new perscription and took it but afterwards I threw up twice all acid but the thing is I only ate a small meal long before I started to even get heart palpitations.. and only had water. Now it's the next day and I have a slight fever, nauseoua, and my ears are red and warm to the touch but my heart is okay today... Is this because of not having my Lexapro?
No responses have yet been posted. Add your response to this question.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2014 • 2 answers
Posted 23 Dec 2014 • 5 answers
Posted 24 Mar 2016 • 1 answer
Posted 3 Aug 2016 • 0 answers
Posted 12 Sep 2017 • 1 answer